Infinitely many solutions for a Robin boundary value problem. (English) Zbl 1207.35154

Summary: By combining the embedding arguments and the variational methods, we obtain infinitely many solutions for a class of superlinear elliptic problems with the Robin boundary value under some conditions.


35J61 Semilinear elliptic equations
35J25 Boundary value problems for second-order elliptic equations
35J20 Variational methods for second-order elliptic equations
Full Text: DOI EuDML


[1] P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Washington, DC, USA, 1986. · Zbl 0609.58002
[2] M. Willem, Minimax Theorems, vol. 24 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1996. · Zbl 0856.49001
[3] S. B. Liu and S. J. Li, “Infinitely many solutions for a superlinear elliptic equation,” Acta Mathematica Sinica. Chinese Series, vol. 46, no. 4, pp. 625-630, 2003 (Chinese). · Zbl 1081.35043
[4] L. Jeanjean, “On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on \Bbb RN,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 129, no. 4, pp. 787-809, 1999. · Zbl 0935.35044
[5] P. Bartolo, V. Benci, and D. Fortunato, “Abstract critical point theorems and applications to some nonlinear problems with “strong” resonance at infinity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 9, pp. 981-1012, 1983. · Zbl 0522.58012
[6] A. X. Qian, “Existence of infinitely many nodal solutions for a Neumann boundary value problem,” Boundary Value Problem, vol. 3, pp. 329-335, 2005. · Zbl 1220.35052
[7] S. Li and Z.-Q. Wang, “Ljusternik-Schnirelman theory in partially ordered Hilbert spaces,” Transactions of the American Mathematical Society, vol. 354, no. 8, pp. 3207-3227, 2002. · Zbl 1219.35067
[8] S. Shi and S. Li, “Existence of solutions for a class of semilinear elliptic equations with the Robin boundary value condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3292-3298, 2009. · Zbl 1173.35500
[9] W. Zou, “Variant fountain theorems and their applications,” Manuscripta Mathematica, vol. 104, no. 3, pp. 343-358, 2001. · Zbl 0976.35026
[10] L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998. · Zbl 0902.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.